# SDR ASAA2024031948548

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N948AK
- Make and model: Boeing 737-9
- Aircraft serial: 44090
- Aircraft time: 5,530 hours, 1,574 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS NOT ARMED LIGHT REMAINED ILLUMINATE WHEN SWITCH MOVED TO ARMED. GROUNDED - YES. CYCLED AIRCRAFT POWER AND PERFORMED EMERGENCY LIGHT OPS TEST AMM TASK 33-51-00-720-801. TEST NORMAL "NOT ARMED" LIGHT EXTINGUISHED OK FOR SERVICE SEAMC NOTIFIED.
